A hille-yosida theorem for a class of weakly continuous semigroups

Ph Clément, O. Diekmann, M. Gyllenberg, H. J.A.M. Heijmans, H. R. Thieme

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)157-178
Number of pages22
JournalSemigroup Forum
Volume38
Issue number1
DOIs
StatePublished - Dec 1 1989
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Clément, P., Diekmann, O., Gyllenberg, M., Heijmans, H. J. A. M., & Thieme, H. R. (1989). A hille-yosida theorem for a class of weakly continuous semigroups. Semigroup Forum, 38(1), 157-178. https://doi.org/10.1007/BF02573228